MAUDE Adverse Event Report: STRYKER SPINE-FRANCE AVS TL SPACER 12 X 30 X 4 DEG; SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS

STRYKER SPINE-FRANCE AVS TL SPACER 12 X 30 X 4 DEG; SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS
Catalog Number 48370124
Medical Device Problem Codes Mechanical Problem (1384); Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Injury (2348); No Code Available (3191)
Date of Event 11/02/2016
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that; cage became dis-attached from the inserter during implantation.While trying to further impact the cage and then attempting to remove it applied pressure on the spinal cord causing a decrease on the patients sensory during ssep monitoring.We eventually removed that cage and inserted a second one successfully.The second cage was eventually inserted correctly and the same inserter was used to complete the surgery.
 
Additional Manufacturer Narrative
Method: risk assessment.Results: device was not returned and lot# was not provided.Therefore device inspection, device history review and complaint history review could not be performed.Conclusion: without the device evaluation, the exact root cause cannot be determined conclusively.
 
Event or Problem Description

Brand Name
AVS TL SPACER 12 X 30 X 4 DEG
Common Device Name
SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key6130519
Report Number0009617544-2016-00475
Device Sequence Number350131
Product Code MQP
UDI-Device Identifier07613153046462
UDI-Public(01)07613153046462
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K042571
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48370124
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 11/03/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/28/2016
Supplement Report FDA Received Date03/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;